My doctor is switching me to St. John's Wort and says to quit the Prozac and go straight from 20mg. Prozac to the SJW. I'm a little scared of seratonin syndrome. I also take 50mg. 5HTP at night.
You may have already stopped the Prozac. I would say to wean down the dose of Prozac very slowly. Like bring it down in 5mg increments keeping the dose the same for several days. My opinion is that it would be best to completely stop it and wait for at least a week before starting St John's Wort. I've heard that Prozac stays in you system a long time after you stop it. Maybe even months.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jul 2010 • 1 answer
Updated 18 Sep 2010 • 1 answer
St. John's Wort - How long does it take to flush out st johns wort out of your system!!! I only took
Updated 1 Jul 2015 • 1 answer
Updated 28 Jun 2016 • 1 answer
Updated 3 Nov 2017 • 1 answer